# SDR 20010112SG006

- Difficulty date: October 20, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N147GA
- Make and model: Beech 1900C
- Aircraft serial: UC86
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23085001R
- Part serial: 2763
- Condition: Shorted
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: O

## Discrepancy

FLT 9233 - FPO/FLL - AFTER TAKEOFF, LEFT DC GENERATOR LIGHT ILLUMINATED AND WOULD NOT RESET.  LOST ELECTRICAL POWER TO NR 2 NAV, ADF, AND COMM HAD TO MANUALLY PUMP LANDING GEAR DOWN.  REMOVED AND REPLACED LEFT DC STARTER GENERATOR AND RIGHT DC POWER PANEL 250 AMP CURRENT LIMITER.  PERFORMED OPERATIONAL CHECK OF ALL ELECTRICAL BUSSES AND LANDING GEAR EXTENSION AND RETRACTION.  OPERATIONAL CHECK NORMAL.  (M)
